# SDR CA021008003

- Difficulty date: October 3, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 767-3Y0
- Aircraft time: 30,804 hours
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591D
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG ELECTRICAL BURNING ODOR NOTICED NEAR RT SIDE OF P5 OVERHEAD PANEL. LOST LOWER EICAS PANEL APPROX 1 MIN LATER. F/A ALSO NOTICED BURNING ODOR IN FRONT GALLEY. CHANGED EQUIPMENT COOLING EXT. FAN PER AMM.
